# SDR DXTA200601254

- Difficulty date: February 20, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 6,855 hours, 4,343 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, ONCE THE FLAP RETRACTION SEQUENCE HAD COMPLETED, THE AMBER MESSAGE "FLAPS FAIL" ILLUMINATED.  ABNORMAL CHECKLIST PROCEDURES WERE COMPLIED WITH (FLAP RESET BUTTON), MESSAGE DID NOT CLEAR.  FOUND FLAP CONTROLLER HAVE FAULTS.  RESET FLAP CONTROLLER AND PERFORMED FLAP OPERATIONAL TEST IAW 750 MM CHAPTER 27-50-00.  OPS FOUND NORMAL.
